Triviality of a model of particles with point interactions in the thermodynamic limit

T. Moser, R. Seiringer, Letters in Mathematical Physics 107 (2017) 533–552.

Download
OA 587.21 KB

Journal Article | Published | English
Department
Abstract
We consider a model of fermions interacting via point interactions, defined via a certain weighted Dirichlet form. While for two particles the interaction corresponds to infinite scattering length, the presence of further particles effectively decreases the interaction strength. We show that the model becomes trivial in the thermodynamic limit, in the sense that the free energy density at any given particle density and temperature agrees with the corresponding expression for non-interacting particles.
Publishing Year
Date Published
2017-03-01
Journal Title
Letters in Mathematical Physics
Acknowledgement
Open access funding provided by Institute of Science and Technology (IST Austria).
Volume
107
Issue
3
Page
533 - 552
ISSN
IST-REx-ID

Cite this

Moser T, Seiringer R. Triviality of a model of particles with point interactions in the thermodynamic limit. Letters in Mathematical Physics. 2017;107(3):533-552. doi:10.1007/s11005-016-0915-x
Moser, T., & Seiringer, R. (2017). Triviality of a model of particles with point interactions in the thermodynamic limit. Letters in Mathematical Physics, 107(3), 533–552. https://doi.org/10.1007/s11005-016-0915-x
Moser, Thomas, and Robert Seiringer. “Triviality of a Model of Particles with Point Interactions in the Thermodynamic Limit.” Letters in Mathematical Physics 107, no. 3 (2017): 533–52. https://doi.org/10.1007/s11005-016-0915-x.
T. Moser and R. Seiringer, “Triviality of a model of particles with point interactions in the thermodynamic limit,” Letters in Mathematical Physics, vol. 107, no. 3, pp. 533–552, 2017.
Moser T, Seiringer R. 2017. Triviality of a model of particles with point interactions in the thermodynamic limit. Letters in Mathematical Physics. 107(3), 533–552.
Moser, Thomas, and Robert Seiringer. “Triviality of a Model of Particles with Point Interactions in the Thermodynamic Limit.” Letters in Mathematical Physics, vol. 107, no. 3, Springer, 2017, pp. 533–52, doi:10.1007/s11005-016-0915-x.
All files available under the following license(s):
Creative Commons License:
CC-BYCreative Commons Attribution 4.0 International Public License (CC-BY 4.0)
Main File(s)
Access Level
OA Open Access
Last Uploaded
2018-12-12T10:17:40Z


Material in IST:
Dissertation containing IST record

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar